CSpace
ON HOMOGENEOUS ADDITIVE CONGRUENCES
WANG, Y
1989-05-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1001-6511
Volume32Issue:5Pages:524-536
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1989AD88200002
PublisherSCIENCE CHINA PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28019
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WANG, Y. ON HOMOGENEOUS ADDITIVE CONGRUENCES[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,1989,32(5):524-536.
APA WANG, Y.(1989).ON HOMOGENEOUS ADDITIVE CONGRUENCES.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,32(5),524-536.
MLA WANG, Y."ON HOMOGENEOUS ADDITIVE CONGRUENCES".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 32.5(1989):524-536.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WANG, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[WANG, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WANG, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.